How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17764
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Upper back pain(spasms)that radiates 2 the left right under

Customer Question

Upper back pain(spasms)that radiates 2 the left right under the left breast, anything I swallow( foods, pills, it goes fight to the spot spot & in turns causes the area 2 have a spasm
JA: Have you had any recent injuries? What seems to make the pain better or worse?
Customer: No injuries, the spasms have been there for about 4 days, when I eat & swallow, it like the food goes directly 2 the upper back& chest & cause a sharp spasms
JA: Is there anything else the Doctor should be aware of?
Customer: I am taking Advil & well as Vicodin, as well as cold therapy, but not getting any better
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Health
Expert:  Dr. Saha replied 5 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.

How old are you?

Do you have any other symptom?

Is it only related to swallowing?

How ftrequently does the spasm occur?

Do you have any other past illness?

Expert:  Dr. Saha replied 5 months ago.

Hello again,

I was waiting for your reply.

I am sending the answer to your question.
Your symptoms seems to be due to esophageal spasm.
The cause is not always clear.
This can be elicited by taking very cold or hot food.
You can try avoiding very cold or hot food.
Anxiety, stress, GERD may be associated.
In case of GERD, there can be irritation causing the spasm.
I would suggest to have an examination by doctor.
Antianxiety, antidepressants, GERD medicines, calcium channel blockers, nitrates are usually prescribed.
You can try Zantc, antacid, meanwhile.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.